RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 186, Number 5  


Polynomials generated by a three-term recurrence relation with asymptotically periodic complex coefficients
D. Barrios, G. L. Lopes, E. Torrano
3
Solution of a class of inverse boundary-value Sturm–Liouville problems
I. M. Guseinov, I. M. Nabiev
35
Theorems of Hardy–Littlewood type for signed measures on a cone
Yu. N. Drozhzhinov, B. I. Zavialov
49
An algorithm for the recognition of 3-spheres (according to Thompson)
S. V. Matveev
69
Spectral synthesis for the differentiation operator on systems of curvilinear strips
S. G. Merzlyakov
85
On strong precompactness of bounded sets of measure-valued solutions of a first order quasilinear equation
E. Yu. Panov
103
On groups of diffeomorphisms preserving non-degenerate analytic covector fields
M. A. Parinov
115
Tartar's method of compensated compactness in averaging the spectrum of a mixed problem for an elliptic equation in a perforated domain with third boundary condition
S. E. Pastukhova
127
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019